# SDR YENA20130109006

- Difficulty date: January 9, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N339JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000490
- Aircraft time: 3,583 hours, 2,223 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Part number: 2043M11P05V541
- Part serial: LMDL5146
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 3,585 hours, 2,224 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 525 EWR-MCO, AT THE GATE NR 1 ENGINE ONLY OPERATING-GROUND PWR ADDED BUT NOT SELECTED-ELEC DID NOT DISPLAY PROPERLY- THEN THRUST LEVERS REMAINS AT IDLE ENGINE NR 1 INCREASED N1 FROM 20.1 N1 TO 30.1 N1 NO PILOT INPUT- START/ STOP SELECTION SWITCHES SELECTED OFF-ENG SHUTDOWN NORMAL FROM THAT POINT FWD.  REMOVED AND REPLACED ENGINE NR 1 FADEC.  OPS CHECK GOOD REF EMM 73-00-00-800-812.
